Vol. 50, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Congruence relations and multiplicity types of algebras

Bjarni Jónsson and Thomas Paul Whaley

Vol. 50 (1974), No. 2, 505–520
Abstract

Given two multiplicity types μ and μ, the following two conditions are shown to be equivalent: (1) For every algebra A of multiplicity type μ there exists an algebra Aof multiplicity type μsuch that A and Ahave exactly the same congruence relations. (2) For every k > 0k + μk+1 + μk+ μk+1+ .

Mathematical Subject Classification
Primary: 08A25
Milestones
Received: 6 October 1972
Published: 1 February 1974
Authors
Bjarni Jónsson
Thomas Paul Whaley